# SDR CA971216042

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: C241500E
- Condition: Vibrating
- Location: Cabin
- Component: Dynamicair
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: H

## Discrepancy

(CAN) CASEY BLOWER MOTOR HAD EXCESSIVE VIBRATION AFTER OVERHAUL.
